By Topic

Improved Global Asymptotical Synchronization of Chaotic Lur'e Systems With Sampled-Data Control

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Chuan-Ke Zhang ; Sch. of Inf. Sci. & Eng., Central South Univ., Changsha ; Yong He ; Min Wu

This brief investigates the global asymptotical synchronization problem of chaotic Lur'e systems with sampled-data control. Based on a time-varying delay system transformed from the sampled-data error system, an augmented Lyapunov functional containing some useful system information is constructed, no useful terms in the derivative of the Lyapunov functional are ignored, and the relationship among the time-varying delay, its upper bound, and their difference is taken into account. A less conservative delay-dependent synchronization criterion expressed in terms of linear matrix inequalities is obtained. The effectiveness and merits of the proposed method are finally illustrated via numerical simulations for Chua's circuits.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:56 ,  Issue: 4 )